Open Access
Translator Disclaimer
March 2015 Geometry of homogeneous polar foliations of complex hyperbolic spaces
Akira Kubo
Hiroshima Math. J. 45(1): 109-123 (March 2015). DOI: 10.32917/hmj/1428365055

Abstract

Homogeneous polar foliations of complex hyperbolic spaces have been classified by Berndt and Dıáz-Ramos. In this paper, we study geometry of leaves of such foliations: the minimality, the parallelism of the mean curvature vectors, and the congruency of orbits. In particular, we classify minimal leaves.

Citation

Download Citation

Akira Kubo. "Geometry of homogeneous polar foliations of complex hyperbolic spaces." Hiroshima Math. J. 45 (1) 109 - 123, March 2015. https://doi.org/10.32917/hmj/1428365055

Information

Published: March 2015
First available in Project Euclid: 7 April 2015

zbMATH: 1321.53066
MathSciNet: MR3332900
Digital Object Identifier: 10.32917/hmj/1428365055

Subjects:
Primary: 53C40
Secondary: 53C30, 53C35

Rights: Copyright © 2015 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.45 • No. 1 • March 2015
Back to Top